MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 18900-5A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm if the controller could not stop insulin delivery.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported the patient's blood glucose level dropped to 52 mg/dl.The patient reported that they tried to suspend their insulin but was still receiving insulin.The patient stated that they felt like they were going to pass out and was sweating heavily.

Brand Name
OMNIPOD INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key18859238
Report Number3004464228-2024-08484
Device Sequence Number20892960
Product Code LZG
UDI-Device Identifier10385081120012
UDI-Public(01)10385081120012(11)171218(10)L60789
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18900-5A
Device Catalogue NumberPDM-UST400
Device Lot NumberL60789
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale